# SDR GTIA2017100502192

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 29,609 hours, 13,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN ODOR IN THE CABIN AT APPOXIMATELY 7200 FT DURING DECENT. THE ODOR WAS DUPLICATED AT 2300 FT IN THE COCKPIT.
